# SDR ASOA201000144

- Difficulty date: February 2, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10141
- Aircraft time: 15,186 hours, 10,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SIDE SEAT RAIL AT 11AB.   REMOVED MINOR CORROSION ON LEFT SIDE SEAT RAIL FROM 11AB TO 12AB AT 6EA LOCATIONS IAW SRM 51-21-06-001-001-A01 AND TREATED AREAS IAW SRM 51-21-11-001-001-A01. REMOVED .015 IN. MATERIAL AT 11AB LT TO CLEAN CORROSION AND PITTING.  SEAT TRACK IS STILL WITHIN LIMITS IAW SRM 53-31-49-101-001-A01. IDENTIFIED BLENDED AREA WITH REO 670-53-00-013.
